# SDR ASAA2018040724173

- Difficulty date: April 7, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N286VA
- Make and model: Airbus A320-214
- Aircraft serial: 06939
- Aircraft time: 7,571 hours, 2,403 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 9302000001
- Part serial: TR04365
- Condition: Failed
- Location: Wx Radar
- Part time: 7,571 hours, 2,403 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR INOP GROUNDED - YES. ETOPS RESTRICTED.  R&R XMTR RCVR AT 13SQ1 IAW AMM 34-41-51.  BITE TEST OK NO FAULTS OK FOR SERVICE.
